Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 19, NWS Melbourne, FL

February 17, 20105 counties in Florida

NWS Melbourne, FL issued this red flag warning at Feb 17, 2010, 3:48 AM EST for 5 counties in Florida. It took effect at Feb 17, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2010, 3:48 AM EST (08:48 UTC)
In effect from
Feb 17, 2010, 12:00 PM EST
Expired
Feb 17, 2010, 6:00 PM EST
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 8.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2010-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2010-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1625 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WWUS82 KMLB 170848
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
348 AM EST WED FEB 17 2010

FLZ041-044>047-053-054-141-144-147-172300-
/O.UPG.KMLB.FW.A.0014.100217T1700Z-100217T2300Z/
/O.NEW.KMLB.FW.W.0019.100217T1700Z-100217T2300Z/
/O.NEW.KMLB.FW.A.0015.100218T1600Z-100218T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
348 AM EST WED FEB 17 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

A DRY AIRMASS WILL REMAIN IN PLACE OVER EAST CENTRAL FLORIDA
THROUGH THE REMAINDER OF THE WEEK. INCREASING SURFACE AND
TRANSPORT WINDS WILL BRING HIGH DISPERSION INDICIES THIS AFTERNOON
IN COMBINATION WITH THE LOW RH VALUES. LONG DURATIONS OF LOW RH
ARE POSSIBLE THURSDAY AND FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ058-059-064-172300-
/O.NEW.KMLB.FW.A.0015.100218T1600Z-100218T2300Z/
OKEECHOBEE-ST. LUCIE-MARTIN-
348 AM EST WED FEB 17 2010

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON. 

A DRY AIRMASS WILL REMAIN IN PLACE OVER EAST CENTRAL FLORIDA
THROUGH THE REMAINDER OF THE WEEK. INCREASING SURFACE AND
TRANSPORT WINDS WILL BRING HIGH DISPERSION INDICIES THIS AFTERNOON
IN COMBINATION WITH THE LOW RH VALUES...THOUGH VALUES ARE EXPECTED
TO REMAIN BELOW CRITICAL THRESHOLDS. LONG DURATIONS OF LOW RH ARE
POSSIBLE THURSDAY AND FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

MOSES
1 follow-up statement
345 
WWUS82 KMLB 171917
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
217 PM EST WED FEB 17 2010

FLZ041-044>047-053-054-141-144-147-180900-
/O.UPG.KMLB.FW.A.0015.100218T1600Z-100218T2300Z/
/O.NEW.KMLB.FW.W.0020.100218T1700Z-100218T2300Z/
/O.CON.KMLB.FW.W.0019.000000T0000Z-100217T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
217 PM EST WED FEB 17 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ058-180900-
/O.UPG.KMLB.FW.A.0015.100218T1600Z-100218T2300Z/
/O.NEW.KMLB.FW.W.0020.100218T1700Z-100218T2300Z/
OKEECHOBEE-
217 PM EST WED FEB 17 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A DRY AIRMASS WILL REMAIN IN PLACE OVER EAST CENTRAL FLORIDA
THURSDAY. LONG DURATIONS OF LOW RH ARE FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ059-064-180900-
/O.EXT.KMLB.FW.A.0015.100218T1700Z-100218T2300Z/
ST. LUCIE-MARTIN-
217 PM EST WED FEB 17 2010

...FIRE WEATHER WATCH NOW IN EFFECT THURSDAY AFTERNOON...

THE FIRE WEATHER WATCH IS NOW IN EFFECT THURSDAY AFTERNOON. 

A DRY AIRMASS WILL REMAIN IN PLACE OVER EAST CENTRAL FLORIDA
THROUGH THE REMAINDER OF THE WEEK. CRITICALLY LOW RH VALUES ARE
FORECAST FOR TWO TO THREE HOURS THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Feb 17, 3:20 AM EST, 28 minutes earlier.

Area forecast discussion, Feb 17, 3:20 AM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
320 AM EST WED FEB 17 2010

.DISCUSSION...

...BELOW NORMAL TEMPS WILL CONTINUE THROUGH FRIDAY...

TODAY...DRY LOW LVL WNW/NW FLOW WILL CONTINUE FROM THE SE STATES
INTO E CENTRAL FL AS DEEP LOW PRESSURE MOVES TOWARD THE CANADIAN
MARITIMES. MOSTLY SUNNY SKIES ARE EXPECTED THIS AFTERNOON WITH COOL
AFTERNOON HIGH TEMPS IN THE 50S NORTH TO THE LWR 60S SRN ZONES.
PRESSURE GRADIENT BETWEEN THIS LOW AND AND HIGH PRESSURE ACROSS THE
WRN GULF WILL SUPPORT BREEZY CONDITIONS TODAY WITH SOME GUSTS TO
20-25 MPH POSSIBLE THIS AFTERNOON. MODELS STILL INDICATE MARINE
STRATOCU ACROSS THE ERN GULF WILL TEND TO BREAK UP AS IT MOVES ESE
TOWARD INTERIOR SECTIONS OF THE PENINSULA.

TONIGHT...SKIES WILL BE MOSTLY CLEAR WITH COLD TEMPS ONCE AGAIN.
INCREASING 925 MB WINDS TO 20-30 KNOTS OVERNIGHT WILL SUPPORT NW
WINDS AT THE SFC TO 10 MPH AND STRONGER ALONG THE IMMEDIATE COAST.
THINK WINDS WILL STAY UP AROUND 10 MPH MUCH OF THE NIGHT FROM VERO
BEACH NORTHWARD (EXCEPT FOR LAKE COUNTY WHERE WINDS SHOULD DROP OFF
TO 5-10 MPH). MIN TEMPS ARE FORECAST MAINLY IN THE MID-UPR
30S...WITH COLDER SPOTS NW OF THE I-4 CORRIDOR POSSIBLY APPROACHING
THE FREEZING MARK. WIND CHILL VALUES WILL DROP TO 25-30 FAR NRN
SECTIONS AND TO AROUND 30/LWR 30S AROUND METRO ORLANDO AND FROM
MELBOURNE SOUTH TO VERO BEACH. WILL HOIST A WIND CHILL ADVISORY FROM
OSCEOLA/INDIAN RIVER COUNTIES NORTHWARD LATE TONIGHT INTO THU
MORNING.

THU-SAT...
COOL AND DRY PATTERN FOR THE REMAINDER OF THE WEEK AS LONGWAVE
TROUGH OVER THE EASTERN US SLOWLY FLATTENS OUT INTO A ZONAL PATTERN
ON SATURDAY. A SFC RIDGE OVER THE CENTRAL PLAINS WILL ATTEMPT TO
PUSH INTO THE DEEP SOUTH BUT WILL MAKE SLOW HEADWAY AS THE TROF
ERODES THE RIDGE'S LEADING EDGE. THIS WILL RESULT IN A DEEP AND
STEADY NWRLY FLOW ACROSS THE FL PENINSULA...WHICH IN TURN WILL TAP A
COLD/DRY CONTINENTAL AIRMASS OVER THE DEEP SOUTH. SFC RIDGE FINALLY
MAKES IT OVER THE STATE ON SATURDAY AND SLIDES OFFSHORE TO OUR EAST
SAT NIGHT...WITH SFC WINDS BECOMING ONSHORE SAT AFTERNOON.

MIN TEMPS IN THE M/U30S WILL BE COMMON ALONG AND N OF THE I-4
CORRIDOR...AND WILL STRUGGLE TO REMAIN ABV THE 40F MARK ALONG THE
SPACE AND TREASURE COASTS (~15-20F BLO CLIMO AREAWIDE). WHILE THE
W-NW FLOW WILL GENERATE WIND CHILLS NEAR OR BLO FREEZING ACROSS MUCH
OF THE CWA FOR THE LATTER PART OF THE WEEK...THEY ALSO WILL HAMPER
RADIATIONAL COOLING...ALLOWING MIN TEMPS TO REMAIN ABV FREEZING BOTH
FRI-SAT MORNINGS. FROST POTENTIAL SHOULD BE LIMITED AS WELL...MAINLY
TO WIND PROTECTED AREAS N OF THE I-4 CORRIDOR.

MAX TEMPS GENERALLY IN THE L/M60S THURS AND FRI...~10-15F BLO CLIMO.
BY SATURDAY ONSHORE FLOW WILL HELP MODERATE THE AIRMASS BRINGING
TEMPERATURES CLOSER TO CLIMO INTO THE UPPER 60S AND LOW 70S.

SUN-TUE...
THE NEXT SOUTHERN STREAM SYSTEM BEGINS TO DEVELOP ACROSS THE
SOUTHERN PLAINS AND DEEP SOUTH LATE ON SUNDAY AS A MID LEVEL CUT OFF
LOW MERGES INTO A LARGER TROUGH MOVING ACROSS THE CENTRAL CONUS AND
A WEAK SHORTWAVE MOVES ACROSS THE TN VALLEY. SFC LOW EXPECTED TO
LIFT OUT NE INTO THE TN VALLEY AND CAROLINA ON MONDAY...BRINGING A
FRONTAL BOUNDARY INTO THE FL PENINSULA BY MON NIGHT.

PREFRONTAL MOISTURE RECOVERY AHEAD OF THIS SYSTEM SHOULD BE
SUFFICIENT TO INTRODUCE LOW SHOWER CHANCES INTO THE FORECAST FOR SUN
NIGHT THROUGH MONDAY EVENING. EXPECT DEEP LAYER DRYING AND SLIGHTLY
COOLER WEATHER BEHIND THIS SYSTEM FOR NEXT TUE.

&&

.AVIATION...VFR. G19-24 KNOTS THIS AFTN.

&&

.MARINE...WNW/NW WINDS WILL CONTINUE AT 15-20 KNOTS NEAR SHORE AND
AROUND 20 KNOTS AND GUSTY OFFSHORE TODAY. A SMALL CRAFT ADVISORY
WILL CONTINUE OFFSHORE. HAVE HOISTED A SMALL CRAFT ADVISORY AS WELL
FOR THE NEAR SHORE ATLC WATERS TONIGHT AS H9 WINDS INCREASE TO 25-30
KNOTS ALLOWING FOR NW WINDS TO INCREASE TO 20-25 KNOTS FOR THE NEAR
SHORE WATERS AND AROUND 25 KNOTS OFFSHORE OVERNIGHT.

THU-SUN...
STORM SYSTEM CENTERED OVER NEW ENGLAND WILL PUSH INTO THE CANADIAN
MARITIMES BY DAYBREAK THU...WITH IS ATTENDING SFC TROF EXTENDING
DOWN THE ERN SEABOARD INTO THE WEEKEND.  SFC RIDGE AXIS OVER THE
CENTRAL PLAINS/NW GOMEX WILL DRIFT INTO THE ERN GOMEX/FL
PENINSULA...BUT THE PRESENCE OF THE TROF WILL DELAY THIS ACTION
UNTIL DAYBREAK SAT.  TIGHT SFC PGRAD WILL MAINTAIN A MODERATE TO
FRESH NWRLY BREEZE ON THU...BUT THIS WILL WEAKEN BY THU NIGHT AS THE
STORM CENTER DRIFTS ACROSS NOVA SCOTIA.

THE NW COMPONENT WILL GENERATE FETCH PROTECTED SEAS OVER THE
NEARSHORE WATERS...LIMITING HEIGHTS MAINLY TO THE 2-4FT RANGE.
OFFSHORE CONDITIONS WILL BE A BIT HIGHER...WITH SCA CONDITIONS
ANTICIPATED INTO THU AFTN.  PGRAD WILL SLACKEN OVERNIGHT ON
THURS...ALLOWING WINDS TO DIMINISH TO 10-15KTS. HIGH PRESSURE
OVERHEAD FRI-SUN WILL BRING WINDS 10KTS OR LESS BECOMING E-SE BY
SUN. SEAS 2FT OR LESS.

&&

.FIRE WEATHER...RED FLAG WARNING HAS BEEN RAISED FROM OSCEOLA AND
INDIAN RIVER COUNTY NORTHWARD WITH LOW RH FROM 30-35 PERCENT AND 20
FT WIND SPEEDS FROM THE WNW/NW AT 15-20 MPH AND GUSTY THIS
AFTERNOON. WILL HAVE TO WATCH FAR SRN ZONES FOR POSSIBLE SHORT FUSE
RED FLAG WARNING WITH MIN RHS IN THE MID 30S AND WIND SPEEDS
APPROACHING 15 MPH TODAY. CONTINUED DRY THRU MID WEEK AS NWRLY
SFC/XPRT WINDS PULL COOL/DRY AIR INTO THE FL PENINSULA. DURATION FOR
RH VALUES BLO 35% EXPECTED TO EXCEED 4HRS THU AFTN AND A FIRE
WEATHER WATCH HAS BEEN POSTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  56  34  58  36 /   0   0   0   0
MCO  59  38  61  38 /   0   0   0   0
MLB  60  37  63  36 /   0   0   0   0
VRB  62  38  63  38 /   0   0   0   0
LEE  56  36  60  35 /   0   0   0   0
SFB  58  36  62  37 /   0   0   0   0
ORL  58  39  61  41 /   0   0   0   0
FPR  61  38  63  35 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
     COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN
     BREVARD-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE.

     FREEZE WARNING UNTIL 8 AM EST THIS MORNING FOR COASTAL VOLUSIA-
     INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.

     WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST THURSDAY
     FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN
     BREVARD-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST
     THURSDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
     BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN
     INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM
     VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL NOON EST THURSDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...VOLKMER
LONG TERM....MOSES
Hazardous weather outlook, Feb 16, 6:33 PM EST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
633 PM EST TUE FEB 16 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-171100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
633 PM EST TUE FEB 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

...EXCESSIVE COLD IMPACT...
OVERNIGHT MINIMUM TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER
30S LATE OVERNIGHT INTO EARLY WEDNESDAY MORNING ACROSS LAKE AND
VOLUSIA COUNTIES. A FREEZE WARNING IS IN EFFECT FOR THESE TWO
COUNTIES OVERNIGHT. LOWS WILL FALL INTO THE MIDDLE 30S MOST
EVERYWHERE ELSE ACROSS EAST CENTRAL FLORIDA. PATCHY FROST WILL BE
POSSIBLE...MAINLY AWAY FROM THE EAST COAST ALL ACROSS THE FORECAST
AREA WHERE WINDS ARE FORECAST TO FALL TO NEAR 5 MPH OR LESS. IF YOU
MUST BE OUTSIDE OVERNIGHT REMEMBER TO DRESS IN LAYERS. DO NOT FORGET
TO BRING IN THE PETS AND COLD SENSITIVE PLANTS.

...WIND AND SEA IMPACT...
WEST-NORTHWEST WINDS WILL AVERAGE 15 TO 20 KNOTS OFFSHORE WHERE A
SMALL CRAFT ADVISORY REMAINS IS IN EFFECT. THE GUSTY NORTHWEST WINDS
WILL CONTINUE THROUGH TONIGHT. SEAS WILL ALSO BUILD TO 7 FEET WELL
AWAY FROM THE COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A DEEP SURFACE LOW PRESSURE AREA NORTHEAST OF NEW ENGLAND AND
SURFACE HIGH PRESSURE ACROSS THE GULF COAST WILL KEEP A COLD AND DRY
NORTHWEST FLOW OF AIR ACROSS EAST CENTRAL FLORIDA THROUGH FRIDAY.
LOWS ARE FORECAST IN THE 30S FOR SEVERAL NIGHTS THIS WEEK WITH COLD
WIND CHILLS EXPECTED. THE DRY WEATHER AND LOW RELATIVE HUMIDITY WILL
ALSO HEIGHTEN THE FIRE WEATHER DANGER EACH AFTERNOON THROUGH THE END
OF THE WEEK. MARINE CONDITIONS ARE EXPECTED TO REMAIN HAZARDOUS FOR
SMALL BOATERS ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 3:39 AM ESTWind Chill AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia28 hr
Feb 17, 3:48 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Feb 17, 2:17 PM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia28 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.